# SDR USAA2012080600021

- Difficulty date: July 21, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOOR PANEL 222FF BETWEEN FR16 TO FR20, S23R & BETWEEN -Y1292 TO -Y765.  REPLACED FLOOR PANEL 222FF IAW A319 AMM 53-12-12-400-001-A & JOB CARD 26C22053014.
